I have very early stage of Fuch's and one wk. ago I had cataract surgery on one eye. Results were great and I had 20/15 vision the next day. Six days later I experienced what felt like two floaters that affected my vision and caused everything to go blurry in that eye. The best way to describe it is that it looks like I've looked in a bright light. I had the Dr.'s office and they said they don't see anything and said to give it some time. Two days now and not let up. Has anyone else experienced this or have any ideas? I don't understand how I can go from great vision to this in a wk.
Most of the times the floaters are present before the surgery but the patient becomes aware of them after surgery when the vision is clear. Floaters are common phenomena after cataract surgeries and they usually disappear on their own. But they can also represent a tear or a hole in the retina which if left untreated can cause retinal detachment. It is very important that you see your eye surgeon again as soon as possible. If there is no retinal tear the floaters will diminish with time. I hope it helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.